# SDR 95ZZZZ137

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1027N
- Make and model: Doug DC-6A
- Aircraft serial: 43580
- Engine: Pwa CB3
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Lever
- Part number: 361158
- Condition: Worn Teeth
- Location: Nr 3 Carburetor
- Component: Bendix, PR58E5
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 32 SHUT DOWN NR 4 ENGINE AT 0603Z DUE TO LOSS OF FUEL FLOW AND BMEP.  REPLACED MANUAL MIXTURE CONTROL LEVER AND HOUSING ASSY.  (Z)
